# SDR DALA2024102110231

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,910 hours, 11,232 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251A451014
- Part serial: 15070008
- Condition: Making Metal
- Location: Zone 300
- Part time: 31,132 hours, 9,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0616130) FOUND METALLIC DEBIS IN THE GREASE OF THE BALL NUT. (REF) AA 2740-0177-0101. HORIZONTAL STABILIZER TRIM ACTUATOR REQUIRES REPLACEMENT PRIOR TO FLIGHT I.A.W. AA 2740-0177. REMOVED AND REPLACED HORIZ STAB ACTUATOR TO BE ACCOMPLISHED ON CC 2740-0177-0301 AND REMOVED AND REPLACED HORIZ STAB CONTROL CABLES IAW B737 AMM 27-41-82 ALL TEST AND ADJUSTMENT TO BE ACCOMPLISHED CC 2740-0177-0301.
